# SDR SWAA2020033033531

- Difficulty date: March 24, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 49,987 hours, 29,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERWING GROUND ILLUMINATION LTS. INOP. / R & R M1670 BATTERY PACK CRADLE ASSY. PER MM 33-51-06.
